On the 4th day of my sugar pills (I am on Lutera and last month was on Sronyx for a month.) I got period symptoms, including my usual zit on my chin I get before my period on Sronyx. After my seven day break with that period (that was normal for me on the pill) I started on my pack of Lutera. I went on my seven day break and got the usual period symptoms and on day four of the Lutera sugar pills, I got it again. But oddly for two and a half days, I just had dark brown blood with a little bit of bright red blood toward the end.
Should I chalk this up to switching pills? Should this count as a period because brown blood is "old" blood? I got it on time too, I wasn't even a half a day late. My boyfriend and I always used a condom and not one time did one of our condoms break. Every pill was taken on time too. I picked up my new pills on Friday and told my doctor that since I switched brands, I had that dark blood but on time. She didn't seem worried, nor wanted to test me. But can someone ease my mind? PS I started the new pack on Saturday night. I am in good health (minus the sore throat I have right now) and am not on antibiotics. I have a little stress on my plate but nothing terrible that causes me to worry a lot and lose sleep. Please can someone who has been there, done that, ease my mind?
Re: Switched bc brands, weird period? (Sorry so long)
I don't think you need to worry. Whenever you're on the pill, any brand, it's going to affect your period. The consistency, the amount, the appearance, the timing, all of those things are affected when you're on the pill. There is nothing unusual about what happened to you which is why the doctor wasn't worried about it. All you really need to keep in mind is that your periods are not the same when you're on a birth control pill as they are when you are not taking anything.